advertisement
Question
Posted by: Elrina | 2012/12/10

Anti-Depressant and Duromine

Can I use Duromine with Anti-Depressants,(Wellbutran 300mg and Valdocane 25mg?
I am desperate to loose weight

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

NO. mixing drugs like this is rarely if ever a good idea. Already you're on an unusual combination of antidepressants ( I hope this is being prescribed by a proper specialist psychiatrist and not a GP, who should not be using such unusual mixtures. Sort out the depression, if it has been properly diagnosed, and your weight may start to come under control. If not, get proper advise on weight control AFTER the depression has been cleared, and aim at diet and exercise rather than Duromine, which is often not a useful idea.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement